MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/S NPOR FEM RT SZ 2; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/S NPOR FEM RT SZ 2; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0052
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2007 via tka.It was reported that joint line elevation occurred, the femur is digging upward (this is being understood as the femoral component has migrated), and it "seems" that loosening also occurred in tibia side but has not been confirmed.Revision surgery is planned but has not yet occurred.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since 01-jan-2015.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information received stated that it was reported that the revision surgery which was scheduled on (b)(6) 2021 via tka for the patient¿s right knee joint was performed on schedule.The patient had both hip joints replaced with artificial joints, and had undergone a revision surgery for left hip joint last year.After that, she visited the hospital due to pain which was caused by a possible bias of the load to the right side.The femur was digging upward, and it was seemed that the loosening also occurred in tibia side.The surgeon replaced all implants with attune revision series implants.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11254764
Report Number1818910-2021-02160
Device Sequence Number14348288
Product Code JWH
UDI-Device Identifier10603295232346
UDI-Public10603295232346
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K950010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0052
Device Catalogue Number960052
Device Lot Number2152982
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer02/02/2021
03/22/2021
Initial Report FDA Received Date01/29/2021
Supplement Report FDA Received Date02/15/2021
03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC KEEL TIB TRAY CEM SZ2; PFC SIGMA STAB INS SZ2 10MM; PFC*SIGMA C/S NPOR FEM RT SZ 2
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR